International Journal of Hematology and Oncology 2019, Vol 29, Num 1 Page(s): 120-124
Acquired Inhibitors to Coagulation Factors in a Male Patient with Systemic Lupus Erythematosus: A Case Report and Review of the Literature

Ozgur ERDEM1, Orhan AYYILDIZ2, Mehmet AYBAK3

1Dicle University Faculty of Medicine, Department of Family Medicine, Diyarbakir, TURKEY
2Dicle University Faculty of Medicine, Department of Internal Medicine and Hematology, Diyarbakir, TURKEY
3Dicle University Faculty of Medicine, Department of Physiology, Diyarbakir, TURKEY

Keywords: Acquired Coagulation inhibitors, Systemic Lupus Erythematosus
Acquired coagulation inhibitors are rare but acquired bleeding diathesis caused by autoimmune depletion or dysfunction of coagulation factors can be life-threatening. This occurs most frequently in elderly patients who lack disease associations.
Acquired coagulation inhibitors may also arise in association with systemic lupus erythematosus (SLE). The groups of patients who suffer from SLE most frequently are women in their 2nd to 4th decade. In this case, we present a 22-year-old
man with systemic lupus erythematosus who developed an acquired inhibitory to factor II, VIII, IX, X and von Willebrand factor (vWF).